# SDR DALA2023041102802

- Difficulty date: April 11, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N519DT
- Make and model: Airbus A320*
- Aircraft serial: 11198
- Aircraft time: 389 hours, 97 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5019 UPON BOTH ENGINE SHUTDOWN FLIGHT DECK BEGAN TO SMELL OF OIL. CORRECTIVE ACTION: NO CAUSE OF SMELL WAS FOUND. GAVE ENGINE A WATER WASH. OK FOR SERVICE. (8775387)
